# SDR UIEA2014082800408

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 86,370 hours, 16,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65B141611
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 TE FLAP CARRIAGE ASSEMBLY GENEVA TRACK IND SUPPORT ASSEMBLY IS CRACKED.  REPLACED IAW AMM 20-51-01.
